# SDR CA020830019

- Difficulty date: August 17, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Cndair CL604
- Aircraft time: 671 hours
- System (JASC): 3242 · Brake
- Part: Key
- Part number: 60485123101
- Condition: Failed
- Location: Centre Rotor
- Component: Brake Assembly, 501233MH
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRAKE UNIT WAS APPROACHING WEAR LIMIT IAW AMM,  AND AS A RESULT ELECTED TO CHANGE THE ASSEMBLY. UPON REMOVAL OF THE ASSOCIATED MAIN WHEEL, 5 OF THE CENTRE ROTOR DRIVE KEYS WERE FOUND SHEARED FROM THE ROTOR ITSELF. MINOR DAMAGE WAS NOTED ON THE MAIN WHEEL HEAT SHIELD SUBASSEMBLIES.
